# SDR ASAA2017122422988

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 9,902 hours, 3,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR SLIDE LIGHT AT RIGHT AFT OVERWING EXIT IS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP AND TESTED IAW AMM 33-51-04-960-801, OPS NORMAL.
